# SDR UIEA2022020200085

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 96,555 hours, 19,237 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON LH STRUT OUTBD SKIN PANEL P/N 311T2450-23 BETWEEN NAC STA 221.25 / NAC STA 237.5 (CUTOUT FOR ACCESS PANEL 432AL)(  LH STRUT OUTBD SKIN PANEL P/N 311T2450-23 WAS REPAIRED PER BOEING SR 4-5340563504   /    )
